MAUDE Adverse Event Report: EPS BIO TECHNOLOGY CORP. EASYMAX NG; SELF-MONITORING BLOOD GLUCOSE SYSTEM

EPS BIO TECHNOLOGY CORP. EASYMAX NG; SELF-MONITORING BLOOD GLUCOSE SYSTEM
Model Number 100702332
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Set up does not go past the year 2021 of the self-monitoring blood glucose meter (model emng).
 
Additional Manufacturer Narrative
Customer complaint that the self-monitoring blood glucose meter when setting the date and time, it just goes to 2021 and then starts over again.(model emng).Conclusion is the firmware has been updated since 2019.The meter has expired (expiry until 2021), and this issue has been addressed by releasing new firmware in 2019.

Brand Name
EASYMAX NG
Common Device Name
SELF-MONITORING BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
EPS BIO TECHNOLOGY CORP.
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30 076
TW  TW 30076
Manufacturer (Section G)
EPS BIO TECHNOLOGY CORP.
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30 076
TW   TW 30076
Manufacturer Contact
evelyn huang
no.8 r&d rd iii
hsinchu science park
hsinchu county, TW 30-076
TW   TW 30076
MDR Report Key20503093
Report Number3004130086-2024-00014
Device Sequence Number8222445
Product Code NBW
UDI-Device Identifier01885017000323
UDI-Public01885017000323
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K121207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100702332
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale